# SDR DALA2024030402967

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 38,899 hours, 4,914 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: UNKNOWN
- Condition: Broken
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 FOUND 2A O2 BOX RESET BROKEN. CORRECTIVE ACTION: R/R LATCH ASSY PER A330 CMM 35-21-13. DROP CHECK GOOD. (5826866)
